Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Avsyankin, Oleg Gennadievich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 29
Presentations: 1

Number of views:
This page:2554
Abstract pages:6770
Full texts:2042
References:915
Associate professor
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,
Keywords: integral operator, homogeneous kernel, convolution operator, invertibility, the Noetherian property, index, Banach algebra, spectrum, pseudospectrum, projection method, Morrey space
UDC: 517.9, 517.968, 517.948

Subject:

Multidimensional integral operators with homogeneous kernels, convolution type operators, operator Banach algebras, projection methods for solving operator equations

   
Main publications:
  1. Avsyankin O.G., Karapetyants N.K., “Mnogomernye integralnye operatory s odnorodnymi stepeni $n$ yadrami”, Doklady RAN, 368:6 (1999), 727–729
  2. Avsyankin O.G., “Ob algebre parnykh integralnykh operatorov s odnorodnymi yadrami”, Matem. zametki, 73:4 (2003), 483–493
  3. Avsyankin O.G., “O $C^*$-algebre, porozhdennoi mnogomernymi integralnymi operatorami s odnorodnymi yadrami i operatorami multiplikativnogo sdviga”, Doklady RAN, 419:6 (2008), 727–728
  4. Avsyankin O.G., “O spektrakh i singulyarnykh znacheniyakh mnogomernykh integralnykh operatorov s biodnorodnymi yadrami”, Sib. matem. zhurnal, 49:3 (2008), 490–496

http://www.mathnet.ru/eng/person18240
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/615115

Publications in Math-Net.Ru
2021
1. O. G. Avsyankin, “On integral operators with homogeneous kernels in Morrey spaces”, Eurasian Math. J., 12:1 (2021),  92–96  mathnet  isi  scopus
2. O. G. Avsyankin, “On integral operators with homogeneous kernels and trigonometric coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2021, 4,  3–10  mathnet; Russian Math. (Iz. VUZ), 65:4 (2021), 1–7  isi  scopus
2020
3. O. G. Avsyankin, “Integral operators with periodic kernels in spaces of integrable functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 2,  3–9  mathnet; Russian Math. (Iz. VUZ), 64:2 (2020), 1–7  isi  scopus
4. O. G. Avsyankin, “Invertibility of Multidimensional Integral Operators with Bihomogeneous Kernels”, Mat. Zametki, 108:2 (2020),  291–295  mathnet  mathscinet  elib; Math. Notes, 108:2 (2020), 277–281  isi  scopus
2019
5. O. G. Avsyankin, “On invertibility of convolution type operators in Morrey spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 6,  3–10  mathnet; Russian Math. (Iz. VUZ), 63:6 (2019), 1–7  isi  scopus
2018
6. O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Mat. Zametki, 104:3 (2018),  336–344  mathnet  mathscinet  elib; Math. Notes, 104:3 (2018), 331–338  isi  scopus
7. O. G. Avsyankin, A. M. Koval'chuk, “Paired integral operators with homogeneous kernels perturbated by operators of multiplicative shift”, Vladikavkaz. Mat. Zh., 20:1 (2018),  10–20  mathnet  elib
2017
8. O. G. Avsyankin, “Volterra type integral operators with homogeneous kernels in weighted $L_p$-spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 11,  3–12  mathnet; Russian Math. (Iz. VUZ), 61:11 (2017), 1–9  isi  scopus
9. O. G. Avsyankin, “On the Compactness of Convolution-Type Operators in Morrey Spaces”, Mat. Zametki, 102:4 (2017),  483–489  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 437–443  isi  scopus
2016
10. O. G. Avsyankin, “$C^*$-Algebra of Integral Operators with Homogeneous Kernels and Oscillating Coefficients”, Mat. Zametki, 99:3 (2016),  323–332  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 345–353  isi  scopus
11. O. G. Avsyankin, “Paired integral operators with homogeneous-difference kernels”, Vladikavkaz. Mat. Zh., 18:2 (2016),  3–11  mathnet
2015
12. O. G. Avsyankin, “Projection method for integral operators with homogeneous kernels perturbed by one-sided multiplicative shifts”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 2,  10–17  mathnet; Russian Math. (Iz. VUZ), 59:2 (2015), 7–13  scopus
2014
13. O. G. Avsyankin, “On an Algebra of Multidimensional Integral Operators with Homogeneous-Difference Kernels”, Mat. Zametki, 95:2 (2014),  163–169  mathnet  mathscinet  elib; Math. Notes, 95:2 (2014), 143–148  isi  elib  scopus
14. O. G. Avsyankin, “On the $C^*$-algebra generated by multiplicative discrete convolution operators with oscillating coefficients”, Sibirsk. Mat. Zh., 55:6 (2014),  1199–1207  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 977–983  isi  scopus
2013
15. O. G. Avsyankin, F. G. Peretyat'kin, “On boundedness and compactness of multidimensional integral operators with homogeneous kernels”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 11,  64–68  mathnet; Russian Math. (Iz. VUZ), 57:11 (2013), 57–60  scopus
16. O. G. Avsyankin, “On multidimensional integral operators with homogeneous kernels perturbated by one-sided multiplicative shift operators”, Vladikavkaz. Mat. Zh., 15:1 (2013),  5–13  mathnet
2011
17. O. G. Avsyankin, “An algebra generated by multiplicative discrete convolution operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 1,  3–9  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:1 (2011), 1–6  scopus
2008
18. O. G. Avsyankin, “The spectra and singular values of multidimensional integral operators with bihomogeneous kernels”, Sibirsk. Mat. Zh., 49:3 (2008),  490–496  mathnet  mathscinet  zmath; Siberian Math. J., 49:3 (2008), 389–394  isi  scopus
2007
19. O. G. Avsyankin, “Multidimensional integral operators with kernels of mixed homogeneity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  66–69  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 63–66
20. O. G. Avsyankin, V. M. Deundyak, “On the Algebra of Multidimensional Integral Operators with Homogeneous $SO(n)$-Invariant Kernels and Weakly Radially Oscillating Coefficients”, Mat. Zametki, 82:2 (2007),  163–176  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 141–152  isi  scopus
2006
21. O. G. Avsyankin, “On the Noethericity of multidimensional integral operators with homogeneous and quasi-homogeneous kernels”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 11,  3–10  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:11 (2006), 1–8
22. O. G. Avsyankin, “Multidimensional integral operators with bihomogeneous kernels: A projection method and pseudospectra”, Sibirsk. Mat. Zh., 47:3 (2006),  501–513  mathnet  mathscinet  zmath; Siberian Math. J., 47:3 (2006), 410–421  isi  scopus
23. O. G. Avsyankin, “The projection method for matrix multidimensional dual integral operators with homogeneous kernels”, Vladikavkaz. Mat. Zh., 8:1 (2006),  3–10  mathnet  mathscinet
2005
24. O. G. Avsyankin, V. M. Deundyak, “On the index of multidimensional integral operators with bihomogeneous kernels and variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 3,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 2005, no. 3, 1–10
2004
25. O. G. Avsyankin, N. K. Karapetyants, “Projection Method in the Theory of Integral Operators with Homogeneous Kernels”, Mat. Zametki, 75:2 (2004),  163–172  mathnet  mathscinet  zmath; Math. Notes, 75:2 (2004), 149–157  isi
2003
26. O. G. Avsyankin, “On the Algebra of Pair Integral Operators with Homogeneous Kernels”, Mat. Zametki, 73:4 (2003),  483–493  mathnet  mathscinet  zmath; Math. Notes, 73:4 (2003), 457–466  isi  scopus
27. O. G. Avsyankin, N. K. Karapetyants, “On the pseudospectra of multidimensional integral operators with homogeneous kernels of degree $-n$”, Sibirsk. Mat. Zh., 44:6 (2003),  1199–1216  mathnet  mathscinet  zmath; Siberian Math. J., 44:6 (2003), 935–950  isi
2002
28. O. G. Avsyankin, “On an application of the projection method to paired integral operators with homogeneous kernels”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 8,  3–7  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:8 (2002), 1–5
2001
29. O. G. Avsyankin, N. K. Karapetyants, “On the algebra of multidimensional integral operators with homogeneous kernels with variable coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 1,  3–10  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:1 (2001), 1–8

2011
30. O. G. Avsyankin, B. G. Vakulov, I. M. Erusalimskyi, A. N. Karapetyants, M. I. Karyakin, A. G. Kusraev, “Stefan Grigog'evich Samko (on his seventieth birthday)”, Vladikavkaz. Mat. Zh., 13:2 (2011),  67–68  mathnet

Presentations in Math-Net.Ru
1. О многомерных интегральных операторах с биоднородными ядрами
O. G. Avsyankin

August 12, 2021 15:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022